# SDR SWAA093497

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 44,285 hours, 36,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
